# SDR SWIA202053605

- Difficulty date: August 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP MID HINGE ARM LUG HAS CHAFE.  C-CHECK RO 10/22/2020.  COMPLIED WITH REPAIR TO CHAFE ON THE RT OUTBOARD FLAP MID HINGE ARM REFERENCING REO, REWORK IS WITHIN LIMITS, SEE CONTINUATION CARD FOR ADDITIONAL DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD COMPLETED FORM M-337.
